# SDR UPS04242358

- Difficulty date: April 15, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5240 · Service Doors
- Part: Rib
- Part number: 65957193
- Condition: Cracked
- Location: Mid Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  MID GALLEY DOOR UPPER GATE HINGE RIB CRACKED AT FWD CORNER. HINGE RIB REPLACED IAW DWG 65-16720 AND SRM 51-30-02
